# SDR MALA020682

- Difficulty date: December 7, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3021, AVIONICS SMOKE LIGHT ILLUMINATED ON THE CWP.  AIR RETURN TO MSP. NO SMOKE IN CABIN.  MAINTENANCE INSTALLED NEW SMOKE DETECTOR,
